# SDR UALA2011040501643

- Difficulty date: April 5, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 78,974 hours, 12,720 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fairing
- Part number: JR00070
- Condition: Out Of Rig
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG OUTER SUPPORT STATOR VANE MISSING AEROFOIL SHAPED FAIRING.  INBOARD SIDE OF ENGINE LOWER INTERMEDIATE STRUT FAIRING LOCATED AT 5.30 POSITION IS MISSING THE UPPER FAIRING SKIN.  OK TO CF PER MM.  MUST BE REPLACED BEFORE THE 51ST HOUR OF OPERATION PER MM.  REPLACED MISSING FAIRING PER MM.
